Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 841 to 860 of 1851

841
Improper coloring of sparse graphs with a given girth, I: (0,1)-colorings of triangle-free graphs

Kim, Jaehoonresearcher; Kostochka, Alexandr; Zhu, Xuding, EUROPEAN JOURNAL OF COMBINATORICS, v.42, pp.26 - 48, 2014-11

842
Improper Coloring of Sparse Graphs with a Given Girth, II: Constructions

Kim, Jaehoonresearcher; Kostochka, Alexandr; Zhu, Xuding, JOURNAL OF GRAPH THEORY, v.81, no.4, pp.403 - 413, 2016-04

843
Improper colouring of graphs with no odd clique minor

Kang, Dong Yeap; Oum, Sang-Ilresearcher, COMBINATORICS PROBABILITY & COMPUTING, v.28, no.5, pp.740 - 754, 2019-09

844
IMPROVED SIZER FOR TIME SERIES

Park, Cheolwooresearcher; Hannig, Jan; Kang, Kee-Hoon, STATISTICA SINICA, v.19, no.4, pp.1511 - 1530, 2009-10

845
Improvement of the asymptotic behaviour of the Euler-Maclaurin formula for Cauchy principal value and Hadamard finite-part integrals

Choi, UJinresearcher; Kim, SW; Yun, BI, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.61, no.4, pp.496 - 513, 2004-09

846
Impulsivity and Substance Use in Young Adulthood

Shin, Sunny Hyucksun; Chung, Yeonseungresearcher; Jeon, Sae-Mi, AMERICAN JOURNAL ON ADDICTIONS, v.22, no.1, pp.39 - 45, 2013-01

847
Imputation for statistical inference with coarse data

Kim, Jae Kwangresearcher; Hong, Minki, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.40, no.3, pp.604 - 618, 2012-09

848
Imputation methods for quantile estimation under missing at random

Yang, Shu; Kim, Jae Kwangresearcher; Shin, Dong Wan, STATISTICS AND ITS INTERFACE, v.6, no.3, pp.369 - 377, 2013

849
Imputation using response probability

Kim, Jae Kwangresearcher; Park, H, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.34, no.1, pp.171 - 182, 2006-03

850
INCLUSIONS OF GENERAL SHAPES HAVING CONSTANT FIELD INSIDE THE CORE AND NONELLIPTICAL NEUTRAL COATED INCLUSIONS WITH ANISOTROPIC CONDUCTIVITY

Lim, Mikyoungresearcher; Milton, Graeme W., SIAM JOURNAL ON APPLIED MATHEMATICS, v.80, no.3, pp.1420 - 1440, 2020-06

851
Indecomposable quasi-characteristics scheme on pyramidal stencil and its application for numerical simulation of two-phase flows through heterogeneous porous medium

Kwak, Do Youngresearcher; Levin, MP; Lee, Sungyunresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.18, no.1, pp.44 - 55, 2002-01

852
Index and Nullity of the Gauss Map of the Costa-Hoffman-Meeks Surfaces

Morabito, Filipporesearcher, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.58, no.2, pp.677 - 707, 2009

853
INDICATOR FRACTIONAL STABLE MOTIONS

Jung, Paulresearcher, ELECTRONIC COMMUNICATIONS IN PROBABILITY, v.16, pp.165 - 173, 2011-03

854
Induction in Equivariant K-theory and s-Smith Equivalence of representations

Eung Chun Cho; Suh, Dong Youpresearcher, CONTEMPORARY MATHEMATICS, v.36, no.0, pp.311 - 315, 1985-08

855
Inequalities of Rafalson type for algebraic polynomials

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF APPROXIMATION THEORY, v.128, pp.175 - 186, 2004-06

856
INEQUALITIES OF RAFALSON TYPE FOR ALGEBRAIC POLYNOMIALS

KWON, K. H.; LEE, D. W., 2011-04-28

857
INEQUALITY ON t(v)(K) DEFINED BY LIVINGSTON AND NAIK AND ITS APPLICATIONS

Park, Junghwanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.2, pp.889 - 891, 2017-02

858
INFERENCE AFTER STOCHASTIC REGRESSION IMPUTATION UNDER RESPONSE MODEL

김재광researcher; 김용대, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.32, no.2, pp.103 - 119, 2003-06

859
Infinite multiplicity of roots of unity of the Galois group in the representation on elliptic curves

Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.114, no.2, pp.312 - 323, 2005-10

860
Infinite rank of elliptic curves over Q(ab)

Im, Bo-Haeresearcher; Larsen, Michael, ACTA ARITHMETICA, v.158, no.1, pp.49 - 59, 2013

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0